# SDR DALA2024051705296

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-208 L18l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB STRAP BTW STA Y=200/208 AND LONGERON 18L. (PAX CAB). SUMMARY OF NRC 00409: CORROSION LEVEL 2. WEB STRAP BTW STA Y=200/208 AND LONGERON 18L WAS REPAIRED PER ER/A 617656-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 617656-14 REV 0. ASSOCIATED ER/A 14-617656 ADDED FOR ACFT.
